Hi Lotty, and welcome! Not sure if Humira is causing your rash. I've only been on it a couple of months and while I'm itchy the next day, I don't have a rash. My guess, and it's only a guess is that you may be developing an allergic reaction to it, or you are having an allergic reaction to something...New lotion or laundry detergent??
Have you tried taking a benedryl to see if that helps cut the itching? If the itching is due to an allergy, benedryl will help with that tremendously.
Dx'd w/ Crohn's in 1979 at age 13. Bad flare 2008 but no health insurance so I dealt with it. Colonoscopy in July 2009 caused a perforated colon, emergency bowel resection. 2 fistula's, perianal and perivaginal.
Humira, probiotic, a multivitamin, calcium, magnesium, zinc, and fish oil. I also take Tramadol 50 mg and Klonopin (for anxiety) as needed.
Life may not be the party we hoped for, but while we are here we might as well dance!